# SDR ASAA2022121541141

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,374 hours, 11,918 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: False Indication
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LT ON RECALL AFTER ENGINE START (MAINT TAXI). GROUNDED - YES. #2 PZTC BITE SHOWS FLT DECK TRIM VALVE LT ON BIT/PREV FLT. NO FAULTS ON VERIFY TEST. RESET AFTER BIT REF B737-900 AMM 21-61-00. CABIN TEMP CONT OPS CKS GOOD. REF AMM 21-61-00 NO ZONE LT FOR CONT CABIN-ALL ZONES CK GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
